# SDR SWAA2021021547905

- Difficulty date: January 19, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE RIGHT WING OTBD FIXED TRAILING EDGE PANEL; THE BRACKET FOR THE CURVED BULB SEAL IS CRACKED. / R&R'D BRACKET PER SRM 51-40-02.
